%0 Journal Article
	%A Mao Wei
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 55, 2011
	%T Exponential Stability of Numerical Solutions to Stochastic Age-Dependent Population Equations with Poisson Jumps
	%U https://publications.waset.org/pdf/861
	%V 55
	%X The main aim of this paper is to investigate the exponential stability of the Euler method for a stochastic age-dependent population equations with Poisson random measures. It is proved that the Euler scheme is exponentially stable in mean square sense. An example is given for illustration.

	%P 1035 - 1040